# SDR ASAA2020020422070

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,557 hours, 13,902 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TANK IMBALANCE OF 800# AT 4 HOURS INTO FLIGHT. LEFT TANK LOW. FUEL FLOW EVEN. BALANCED FUEL AT COMPLETION OF CENTER FUEL BURN. TANKS BURNED EVENLY UNTIL SEATTLE. GROUNDED - YES. FUELER REFUELED A/C 24.6 TOTAL FUEL ONBD. REFUEL DONE, NO PUMPS ON, CROSSFEED CLOSED, FUEL TRANSFERRED FROM CENTER TO LEFT WING TANK FUEL ENDED AT 9.1 IN LEFT WING TANK NO FUEL SPILLED OUTSIDE A/C, TRANSFERRED FUEL FROM LEFT WING TO CENTER TANK. LEFT WING TANK NOW AT 8.70 REF B737-800 FIM 28-21 TASK 814 UNWANTED FUEL XFER FROM CENTER TANK TO LEFT WING TANK. INITIAL EVAL STEPS 4 A TO G. ALL THESE STEPS GOOD. ACCOMPLISHED FIM TASK 28-21 TASK 814 STEPS 5 A TO G NO TRANSFER FROM CENTER TO LEFT TANK NOTED, VERIFIED FUEL QUANTITY USING THE FUEL STICK PER 737NG ALTERNATE FUELING PROCEDURES MANUAL INDICATIONS ARE GOOD, PER FIM TASK 28-21 TASK 814 STEP 6 IF THERE IS NO INDICATION OF UNWANTED FUEL TRANSFER ON SUBSEQUENT FLIGHTS, THEN THERE WAS AN INTERMITTENT PROBLEM.
